BibTeX record journals/appml/YangZZYS19

download as .bib file

@article{DBLP:journals/appml/YangZZYS19,
  author    = {Xuehua Yang and
               Haixiang Zhang and
               Qi Zhang and
               Guangwei Yuan and
               Zhiqiang Sheng},
  title     = {The finite volume scheme preserving maximum principle for two-dimensional
               time-fractional Fokker-Planck equations on distorted meshes},
  journal   = {Appl. Math. Lett.},
  volume    = {97},
  pages     = {99--106},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.aml.2019.05.030},
  doi       = {10.1016/j.aml.2019.05.030},
  timestamp = {Wed, 03 Jul 2019 14:50:18 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/YangZZYS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics